# SDR SWAA2024022053510

- Difficulty date: February 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8900L
- Make and model: Boeing 737-8
- Aircraft serial: 42690
- Aircraft time: 845 hours, 462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FWD FLASH LIGHTS DO NOT TEST BUT TURN ON<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B AUTH # 180361;[02] RESECURED BOTH FWD FLASHLIGHTS IN HOUSINGS. TEST FUNCTION WORKS PROPERLY IAW AMM 25-64-00. THIS CLEARS MEL.
